Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 210

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Gelfond’s method for algebraic independence
W. Dale Brownawell.
Trans. Amer. Math. Soc. 210 (1975), 1-26
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382181
The subgroups of a tree product of groups
J. Fischer.
Trans. Amer. Math. Soc. 210 (1975), 27-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376868
Hypercontractive semigroups and Sobolev’s inequality
George F. Feissner.
Trans. Amer. Math. Soc. 210 (1975), 51-62
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0511867
Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc
Stephan Ruscheweyh.
Trans. Amer. Math. Soc. 210 (1975), 63-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382626
On minimal immersions of $S^{2}$ into $S^{2m}$
Jo ao Lucas Marquês Barbosa.
Trans. Amer. Math. Soc. 210 (1975), 75-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375166
Topological dynamics and $C^{∗} $-algebras
William L. Green.
Trans. Amer. Math. Soc. 210 (1975), 107-121
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383091
On automorphism groups and endomorphism rings of abelian $p$-groups
Jutta Hausen.
Trans. Amer. Math. Soc. 210 (1975), 123-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0376906
The similarity orbit of a normal operator
L. A. Fialkow.
Trans. Amer. Math. Soc. 210 (1975), 129-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374956
The zeroes of nonnegative holomorphic curvature operators
A. M. Naveira and C. Fuertes.
Trans. Amer. Math. Soc. 210 (1975), 139-147
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0405274
A classification theorem for abelian $p$-groups
R. B. Warfield.
Trans. Amer. Math. Soc. 210 (1975), 149-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372071
Concerning first countable spaces. III
G. M. Reed.
Trans. Amer. Math. Soc. 210 (1975), 169-177
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372828
A property of finite $p$-groups with trivial multiplicator
Michael R. Jones.
Trans. Amer. Math. Soc. 210 (1975), 179-183
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0444772
On the variety of manifolds without conjugate points
Robert Gulliver.
Trans. Amer. Math. Soc. 210 (1975), 185-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0383294
On the construction of the Bockstein spectral sequence
Jerrold Siegel.
Trans. Amer. Math. Soc. 210 (1975), 203-224
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0394664
Two weight function norm inequalities for the Poisson integral
Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 210 (1975), 225-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374790
Polynomials related to the Bessel functions
F. T. Howard.
Trans. Amer. Math. Soc. 210 (1975), 233-248
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0379348
The center of an order with finite global dimension
Mark Ramras.
Trans. Amer. Math. Soc. 210 (1975), 249-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0374191
Newman’s theorem in the Riemannian category
L. N. Mann and J. L. Sicks.
Trans. Amer. Math. Soc. 210 (1975), 259-266
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0423388
Sobolev-Galpern equations of order $n+2$ in $R^{m}×R$, $m≥2$
V. R. Gopala Rao.
Trans. Amer. Math. Soc. 210 (1975), 267-278
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372446
Localization and sheaf reflectors
J. Lambek and B. A. Rattray.
Trans. Amer. Math. Soc. 210 (1975), 279-293
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0447364
On bilateral derivates and the derivative
K. M. Garg.
Trans. Amer. Math. Soc. 210 (1975), 295-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0369629
On the generation of one-relator groups
Stephen J. Pride.
Trans. Amer. Math. Soc. 210 (1975), 331-364
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0382458
Topological extension properties
R. Grant Woods.
Trans. Amer. Math. Soc. 210 (1975), 365-385
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0375238
Nonlinear techniques for linear oscillation problems
Zeev Nehari.
Trans. Amer. Math. Soc. 210 (1975), 387-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0372327


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia